On the computation of solutions of boundary value problems on infinite intervals

R.M.M. Mattheij

    Research output: Contribution to journalArticleAcademicpeer-review

    5 Citations (Scopus)

    Abstract

    For solutions of linear boundary value problems defined on $\lbrack0, \infty)$ one has to study the stable or bounded solution manifold. A characterization of these manifolds is investigated here. A multiple shooting type algorithm is then developed to compute such solutions. This algorithm is fully adaptive and also covers problems where the ODE matrix does not tend to a limit (as is usually assumed), if the unstable manifold consists only of exponentially growing solutions. If the latter manifold also contains polynomially growing solutions, an extrapolation type approach is suggested. The theory is illustrated by a number of examples.
    Original languageEnglish
    Pages (from-to)533-549
    Number of pages17
    JournalMathematics of Computation
    Volume48
    Issue number178
    DOIs
    Publication statusPublished - 1987

    Fingerprint

    Dive into the research topics of 'On the computation of solutions of boundary value problems on infinite intervals'. Together they form a unique fingerprint.

    Cite this